# SDR NSVA20070077

- Difficulty date: March 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 34,621 hours, 37,650 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 703072
- Part serial: NSN
- Condition: No Test
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE DETECTION WILL NOT TEST.  REMOVED AND REPLACED FWD ENGINE NACELLE FIRE SENSOR LOOP ON LT ENGINE IAW AMM 26-11-05, OP'S CHECK GOOD, P/N 703072.
